# SDR SWAA000808

- Difficulty date: April 28, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 57,492 hours, 62,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CRACKED, BS 663, STRINGER 2R.  REPAIRED FRAME SECTION PER SRM.
